I dont know what to do would I need treatment for this????
My symptoms an off feeling not dizziness but I just feel off..
I have had many many test run on me the B12 was low in the beginning and Vit D was low..I saw a neuro March 19 he put me on 5 day shot of B12 and then 1 shot a week for 4 weeks then once a month... Any help would be great..
While the total testosterone is slightly lower than that considered normal, the free testosterone is within the normal range though at the lower reference limit; and the levels may not be responsible for the symptoms described. Nevertheless you may consider an evaluation by a urologist ‘and’ and endocrinologist for a detailed evaluation and if required a management plan can be initiated.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.